# SDR AALA201703179035

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 53,780 hours, 21,462 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 3571275
- Condition: Faulty
- Location: Rt Strut
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED RIGHT AFT STRUT DETECTOR M1764 IAW AMM 26-18-02-000-801.  OPERATIONAL CHECK GOOD.
